Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/7704
Title: Bounds for the Betti numbers of generalized Cohen-Macaulay ideals
Author: Hoa, Le Tuan
Miró-Roig, Rosa M. (Rosa Maria)
Keywords: Àlgebra homològica
Àlgebra commutativa
Homological methods
Syzygies and resolutions
Issue Date: 1995
Publisher: American Mathematical Society
Abstract: Upper bounds for the Betti numbers of generalized Cohen-Macaulay ideals are given. In particular, for the case of non-degenerate, reduced and ir- reducible projective curves we get an upper bound which only depends on their degree.
Note: Reproducció del document publicat a: https://doi.org/10.1090/S0002-9939-1995-1254842-1
It is part of: Proceedings of the American Mathematical Society, 1995, vol. 123, núm. 8, p. 2397-2405.
Related resource: https://doi.org/10.1090/S0002-9939-1995-1254842-1
URI: http://hdl.handle.net/2445/7704
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
112097.pdf674.8 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.